Issue
ESAIM: COCV
Volume 27, 2021
Special issue in the honor of Enrique Zuazua's 60th birthday
Article Number 56
Number of page(s) 28
DOI https://doi.org/10.1051/cocv/2021030
Published online 04 June 2021
  1. R.A. Adams, Sobolev Spaces. Academic Press, Amsterdam, Boston (1975). [Google Scholar]
  2. H. Amann, Dual semigroups and second order linear elliptic boundary value problems. Israel J. Math 45 (1983) 225–254. [Google Scholar]
  3. H. Amann, Maximal regularity for nonautonomous evolution equations. Adv. Nonlinear Stud. 4 (2004) 417–430. [Google Scholar]
  4. J. Appell and P.P. Zabrejko, Nonlinear Superposition Operators. Cambridge Tracts in Mathematics. Cambridge University Press (1990). [Google Scholar]
  5. A. Bensoussan, G. Da Prato, M.C. Delfour and S. Mitter, Representation and control of infinite dimensional systems. Springer Science & Business Media (2007). [Google Scholar]
  6. L. Bonifacius and I. Neitzel, Second order optimality conditions for optimal control of quasilinear parabolic equations. Math. Control Related Fields 8 (2018) 1–34. [Google Scholar]
  7. T. Breiten and L. Pfeiffer, On the turnpike property and the receding-horizon method for linear-quadratic optimal control problems. SIAM J. Control Optim. 58 (2020) 1077–1102. [Google Scholar]
  8. J.A.E. Bryson and Y.-C. Ho, Applied Optimal Control. Routledge (1975) https://doi.org/10.1201/9781315137667. [Google Scholar]
  9. E. Casas, Boundary control of semilinear elliptic equations with pointwise state constraints. SIAM J. Control Optim. 31 (1993) 993–1006. [Google Scholar]
  10. E. Casas, L.A. Fernández and J. Yong, Optimal control of quasilinear parabolic equations. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 545–565. [Google Scholar]
  11. T. Damm, L. Grüne, M. Stieler and K. Worthmann, An exponential turnpike theorem for dissipative discrete time optimal control problems. SIAM J. Control Optim. 52 (2014) 1935–1957. [Google Scholar]
  12. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations. Springer Verlag, New York (2000). [Google Scholar]
  13. C. Esteve, B. Geshkovski, D. Pighin and E. Zuazua, Large-time asymptotics in deep learning. Preprint arXiv:2008.02491 (2020). [Google Scholar]
  14. C. Esteve, H. Kouhkouh, D. Pighin and E. Zuazua, The turnpike property and the long-time behavior of the Hamilton-Jacobi equation. Preprint arXiv:2006.10430 (2020). [Google Scholar]
  15. T. Faulwasser, K. Flaßkamp, S. Ober-Blöbaum and K. Worthmann, A dissipativity characterization of velocity turnpikes in optimal control problems for mechanical systems. Preprint arXiv:2002.04388 (2020). [Google Scholar]
  16. T. Faulwasser, L. Grüne, J.-P. Humaloja and M. Schaller, The interval turnpike property for adjoints. arXiv:2005.12120 (2020). [Google Scholar]
  17. T. Faulwasser, M. Korda, C.N. Jones and D. Bonvin, On turnpike and dissipativity properties of continuous-time optimal control problems. Automatica J. IFAC 81 (2017) 297–304. [Google Scholar]
  18. H. Goldberg, W. Kampowsky and F. Tröltzsch, On Nemytskij operators in Lp-spaces of abstract functions. Math. Nachr. 155 (1992) 127–140. [Google Scholar]
  19. S. Götschel, A. Schiela and M. Weiser, Kaskade 7–A flexible finite element toolbox. Comput. Math. Appl. (2020). [Google Scholar]
  20. L. Grüne, M. Schaller and A. Schiela, Efficient MPC for parabolic PDEs with goal oriented error estimation. Preprint arXiv:2007.14446 (2020). [Google Scholar]
  21. L. Grüne, Approximation properties of receding horizon optimal control. Jahresber. Dtsch. Math.-Ver. 118 (2016) 3–37. [Google Scholar]
  22. L. Grüne and R. Guglielmi, On the relation between turnpike properties and dissipativity for continuous time linear quadratic optimal control problems. Math. Control Relat. Fields (2020). [Google Scholar]
  23. L. Grüne and M.A. Müller, On the relation between strict dissipativity and turnpike properties. Syst. Control Lett. 90 (2016) 45–53. [Google Scholar]
  24. L. Grüne and J. Pannek, Nonlinear Model Predictive Control: Theory and Algorithms. Springer Verlag, London (2016). [Google Scholar]
  25. L. Grüne, S. Pirkelmann and M. Stieler, Strict dissipativity implies turnpike behavior for time-varying discrete time optimal control problems, In Control Systems and Mathematical Methods in Economics: Essays in Honor of Vladimir M. Veliov. Vol. 687 of Lecture Notes in Econom. and Math. Systems. Springer, Cham (2018) 195–218. [Google Scholar]
  26. L. Grüne, M. Schaller and A. Schiela, Sensitivity analysis of optimal control for a class of parabolic PDEs motivated by model predictive control. SIAM J. Control Optim. 57 (2019) 2753–2774. [Google Scholar]
  27. L. Grüne, M. Schaller and A. Schiela, Exponential sensitivity and turnpike analysis for linear quadratic optimal control of general evolution equations. J. Differ. Equ. 268 (2020) 7311–7341. [Google Scholar]
  28. M. Gugat and F. Hante, On the turnpike phenomenon for optimal boundary control problems with hyperbolic systems. SIAM J. Control Optim. 57 (2019) 264–289. [Google Scholar]
  29. M. Gugat, E. Trélat and E. Zuazua, Optimal Neumann control for the 1D wave equation: Finite horizon, infinite horizon, boundary tracking terms and the turnpike property. Syst. Control Lett. 90 (2016) 61–70. [Google Scholar]
  30. M. Hinze, R. Pinnau, M. Ulbrich and S. Ulbrich, Optimization with PDE constraints. Vol. 23 of Mathematical Modelling: Theory and Applications. Springer, New York (2009). [Google Scholar]
  31. R. Kress, Vol. 17 of Linear integral equations. Springer (2014). [Google Scholar]
  32. O.A. Ladyzhenskaia, V.A. Solonnikov and N.N. Ural’ceva, Vol. 23 of Linear and quasi-linear equations of parabolic type. American Mathematical Soc. (1968). [Google Scholar]
  33. G. Lance, E. Trélat and E. Zuazua, Turnpike in optimal shape design. IFAC-PapersOnLine 52 (2019) 496–501. [Google Scholar]
  34. H. Meinlschmidt, Analysis and Optimal Control of Quasilinear Parabolic Evolution Equations in Divergence Form on Rough Domains, PhD thesis, Universität Darmstadt (2017). [Google Scholar]
  35. S. Na, S. Shin, M. Anitescu and V.M. Zavala, Overlapping schwarz decomposition for nonlinear optimal control. Preprint arXiv:2005.06674 (2020). [Google Scholar]
  36. N.S. Papageorgiou, On the optimal control of strongly nonlinear evolution equations. J. Math. Anal. Appl. 164 (1992) 83–103. [Google Scholar]
  37. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York (1983). [Google Scholar]
  38. D. Pighin, The turnpike property in semilinear control. Preprint arXiv:2004.03269 (2020). [Google Scholar]
  39. D. Pighin and N. Sakamoto, The turnpike with lack of observability. Preprint arXiv:2007.14081 (2020). [Google Scholar]
  40. A. Porretta and E. Zuazua, Long time versus steady state optimal control. SIAM J. Control Optim. 51 (2013) 4242–4273. [Google Scholar]
  41. A. Porretta and E. Zuazua, Remarks on long time versus steady state optimal control, In Mathematical paradigms of climate science. Springer (2016) 67–89. [Google Scholar]
  42. J.B. Rawlings, D.Q. Mayne and M. Diehl, Vol. 2 of Model Predictive Control: Theory, Computation, and Design. Nob Hill Publishing Madison, WI (2017). [Google Scholar]
  43. J.P. Raymond and H. Zidani, Hamiltonian Pontryagin’s principles for control problems governed by semilinear parabolic equations. Appl. Math. Optim. 39 (1999) 143–177. [Google Scholar]
  44. F. Rothe, Uniform bounds from bounded Lp-functionals in reaction-diffusion equations. J. Differ. Equ. 45 (1982) 207–233. [Google Scholar]
  45. N. Sakamoto, D. Pighin and E. Zuazua, The turnpike property in nonlinear optimal control – a geometric approach, In 2019 IEEE 58th Conference on Decision and Control (CDC) (2019) 2422–2427. [Google Scholar]
  46. A. Schiela, A concise proof for existence and uniqueness of solutions of linear parabolic PDEs in the context of optimal control. Systems Control Lett. 62 (2013) 895–901. [Google Scholar]
  47. S. Shin and V.M. Zavala, Diffusing-horizon model predictive control. Preprint arXiv:2002.08556 (2020). [Google Scholar]
  48. E. Trélat and C. Zhang, Integral and measure-turnpike properties for infinite-dimensional optimal control systems. Math. Control Signals Syst. 30 (2018) 3. [Google Scholar]
  49. E. Trélat, C. Zhang and E. Zuazua, Optimal shape design for 2d heat equations in large time. J. Appl. Funct. Anal. 3 (2018) 255–269. [Google Scholar]
  50. E. Trélat, C. Zhang and E. Zuazua, Steady-state and periodic exponential turnpike property for optimal control problems in Hilbert spaces. SIAM J. Control Optim. 56 (2018) 1222–1252. [Google Scholar]
  51. E. Trélat and E. Zuazua, The turnpike property in finite-dimensional nonlinear optimal control. J. Differ. Equ. 258 (2015) 81–114. [Google Scholar]
  52. F. Tröltzsch, Vol. 112 of Optimal control of partial differential equations: theory, methods, and applications. American Mathematical Soc. (2010). [Google Scholar]
  53. M. Warma and S. Zamorano, Exponential turnpike property for fractional parabolic equations with non-zero exterior data. ESAIM: COCV 27 (2021) 1. [EDP Sciences] [Google Scholar]
  54. D. Werner, Funktionalanalysis. Springer Verlag, Berlin, Heidelberg (2011). [Google Scholar]
  55. J.C. Willems, Dissipative dynamical systems part i: General theory. Arch. Ration. Mech. Anal. 45 (1972) 321–351. [Google Scholar]
  56. J.C. Willems, Dissipative dynamical systems. Part II: Linear systems with quadratic supply rates. Arch. Ration. Mech. Anal. 45 (1972) 352–393. [Google Scholar]
  57. S. Zamorano, Turnpike property for two-dimensional Navier–Stokes equations. J. Math. Fluid Mech. 20 (2018) 869–888. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.